On the cohomology of the classifying space of the gauge group over some 4-complexes
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, p. 1-31
@article{BSMF_1991__119_1_1_0,
     author = {Masbaum, Gregor},
     title = {On the cohomology of the classifying space of the gauge group over some 4-complexes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {1},
     year = {1991},
     pages = {1-31},
     doi = {10.24033/bsmf.2156},
     zbl = {0729.57006},
     mrnumber = {92a:55009},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1991__119_1_1_0}
}
Masbaum, Gregor. On the cohomology of the classifying space of the gauge group over some 4-complexes. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 1-31. doi : 10.24033/bsmf.2156. http://www.numdam.org/item/BSMF_1991__119_1_1_0/

[AB] Atiyah (M.F.), Bott (R.). - The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A, t. 303, 1982, p. 523-615. | MR 85k:14006 | Zbl 0509.14014

[D1] Donaldson (S.K.). - The Geometry of 4-Manifolds, Proceedings of the International Congress of Mathematicians, Berkeley, 1986, p. 43-54. | MR 89d:57002 | Zbl 0673.57016

[D2] Donaldson (S.K.). - Connections, cohomology and the intersection forms of 4-manifolds, J. Differential Geom., t. 24, 1986, p. 275-341. | MR 88g:57033 | Zbl 0635.57007

[D3] Donaldson (S.K.). - Polynomial invariants for smooth 4-manifolds, Topology, (In press). | Zbl 0715.57007

[FU] Freed (D.) and Uhlenbeck (K.). - Instantons and 4-manifolds, Math. Sci. Res. Inst. Publ., Vol. 1, Springer, New York, 1984. | MR 86c:57031 | Zbl 0559.57001

[CLM] Cohen (F.), Lada (T.) and May (J.P.). - The Homology of Iterated Loop Spaces, Lecture Notes in Mathematics, Vol. 533, Springer, 1976. | MR 55 #9096 | Zbl 0334.55009

[K] Kochman (S.). - Homology of the Classical Groups over the Dyer-Lashof-Algebra, Trans. Amer. Math. Soc., t. 185, 1973, p. 83-136. | MR 48 #9719 | Zbl 0271.57013

[M1] Masbaum (G.). - Sur l'algèbre de cohomologie entière du classifiant du groupe de jauge, C. R. Acad. Sci. Paris, t. 307, I, 1988, p. 339-342. | MR 90e:55032 | Zbl 0653.57006

[M2] Masbaum (G.). - Thesis, Nantes, 1989.

[M3] Masbaum (G.). - Sur la cohomologie du classifiant du groupe de jauge sur certains 4-complexes, C. R. Acad. Sci. Paris, t. 310, I, 1990, p. 115-118. | MR 91k:57020 | Zbl 0707.57012

[Mi] Milgram (R. J.). - Iterated Loop Spaces, Ann. of Math., t. 84, 1966, p. 386-403. | MR 34 #6767 | Zbl 0145.19901

[MH] Milnor (J.) and Husemoller (D.). - Symmetric bilinear forms, Ergebnisse der Mathematik 73, Springer, 1973. | MR 58 #22129 | Zbl 0292.10016

[MS] Milnor (J.) and Stasheff (J.). - Lectures on characteristic classes, Ann. of Math. Studies 197, Princeton University Press, 1974. | MR 55 #13428

[S] Selick (P.). - Odd Primary Torsion in πk(S3), Topology, t. 17, 1978, p. 407-412. | MR 80c:55010 | Zbl 0403.55021

[T] Toda (H.). - Generalized Whitehead products and homotopy groups of spheres, J. Inst. Polytechn. Osaka City Univ., t. 3, 1952, p. 43-82. | MR 15,732b | Zbl 0049.12903